Change search
ReferencesLink to record
Permanent link

Direct link
Continuity properties in non-commutative convolution algebras, with applications in pseudo-differential calculus
Responsible organisation
2002 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, Vol. 126, no 2, 115-142 p.Article in journal (Refereed) Published
Abstract [en]

We study continuity properties for a family {s(p)} p greater than or equal to 1 of increasing Banach algebras under the twisted convolution, which also satisfies that a is an element of s(p), if and only if the Weyl operator a(w) (x, D) is a Schatten-von Neumann operator of order p on L-2. We discuss inclusion relations between the s(p)-spaces, Besov spaces and Sobolev spaces. We prove also a Young type result on sp for dilated convolution. As an application we prove that f (a) is an element of s(1), when a is an element of s(1) and f is an entire odd function. We finally apply the results on Toeplitz operators and prove that we may extend the definition for such operators. (C) 2002 Editions scientifiques et medicales Elsevier SAS. All rights reserved.

Place, publisher, year, edition, pages
PARIS: GAUTHIER-VILLARS/EDITIONS ELSEVIER , 2002. Vol. 126, no 2, 115-142 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-8190DOI: 10.1016/S0007-4497(01)01089-2ISI: 000174392700003Local ID: oai:bth.se:forskinfo825CD7F19446B056C12575B00020D54COAI: oai:DiVA.org:bth-8190DiVA: diva2:835879
Available from: 2012-09-18 Created: 2009-05-08 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
In the same journal
Bulletin des Sciences Mathématiques
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link